Free access
Volume 15, Number 4, October-December 2009
Page(s) 863 - 871
Published online 19 July 2008
  1. R.A. Adams, Sobolev Spaces. Academic Press, New York (1975).
  2. J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity. Arch. Rational Mech. Anal. 63 (1977) 337–403. [CrossRef] [MathSciNet]
  3. J.M. Ball, Minimizers and Euler-Lagrange Equations, in Proceedings of I.S.I.M.M. Conf. Paris, Springer-Verlag (1983).
  4. J.M. Ball, Some open problems in elasticity, in Geometry, Mechanics and Dynamics, P. Newton, P. Holmes and A. Weinstein Eds., Springer-Verlag (2002) 3–59.
  5. P. Bauman, N.C. Owen and D. Phillips, Maximum principles and a priori estimates for a class of problems from nonlinear elasticity. Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991) 119–157.
  6. P. Bauman, D. Phillips and N.C. Owen, Maximal smoothness of solutions to certain Euler-Lagrange equations from nonlinear elasticity. Proc. Royal Soc. Edinburgh 119A (1991) 241–263.
  7. P.G. Ciarlet, Mathematical Elasticity Volume I: Three-Dimensional Elasticity. Elsevier Science Publishers, Amsterdam (1988).
  8. B. Dacorogna, Direct Methods in the Calculus of Variations. Springer-Verlag, New York (1989).
  9. G. Dal Maso, I. Fonseca, G. Leoni and M. Morini, Higher-order quasiconvexity reduces to quasiconvexity. Arch. Rational Mech. Anal. 171 (2004) 55–81. [CrossRef]
  10. E. Giusti, Direct Methods in the Calculus of Variations. World Scientific, New Jersey (2003).
  11. E.L. Montes-Pizarro and P.V. Negron-Marrero, Local bifurcation analysis of a second gradient model for deformations of a rectangular slab. J. Elasticity 86 (2007) 173–204. [CrossRef] [MathSciNet]
  12. J. Nečas, Les Méthodes Directes en Théorie des Équations Elliptiques. Masson, Paris (1967).
  13. X. Yan, Maximal smoothness for solutions to equilibrium equations in 2D nonlinear elasticity. Proc. Amer. Math. Soc. 135 (2007) 1717–1724. [CrossRef] [MathSciNet]